JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON DERIVATIONS OF BE-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 1,  2014, pp.167-178
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.1.167
 Title & Authors
ON DERIVATIONS OF BE-ALGEBRAS
Kim, Kyung Ho; Lee, Sang Moon;
  PDF(new window)
 Abstract
In this paper, we introduce the notion of derivation in a BE-algebra, and consider the properties of derivations. Also, we characterize the fixed set and Kerd by derivations. Moreover, we prove that if d is a derivation of BE-algebra, every filter F is a d-invariant.
 Keywords
BE-algebra;derivation;self-distributive;filter;normal filter;isotone;
 Language
English
 Cited by
1.
ON GENERALIZED DERIVATIONS OF BE-ALGEBRAS,;

충청수학회지, 2014. vol.27. 2, pp.227-236 crossref(new window)
1.
ON GENERALIZED DERIVATIONS OF BE-ALGEBRAS, Journal of the Chungcheong Mathematical Society, 2014, 27, 2, 227  crossref(new windwow)
2.
ON f-DERIVATIONS OF BE-ALGEBRAS, Journal of the Chungcheong Mathematical Society, 2015, 28, 1, 127  crossref(new windwow)
 References
1.
Q. P. Hu and X. Li, On BCH-algebras, Math. Seminar Notes 11 (1983), 313-320.

2.
Q. P. Hu and X. Li, On proper BCH-algebras, Math Japonicae 30 (1985), 659-661.

3.
K. Iseki and S. Tanaka, An introduction to theory of BCK-algebras, Math Japonicae 23 (1978), 1-20.

4.
K. Iseki, On BCI-algebras, Math. Seminar Notes 8 (1980), 125-130.

5.
H. S. Kim and Y. H. Kim, On BE-algebras, Sci. Math. Japo. 66(1) (2007), 113-116.

6.
S. S. Ahn and K. S. So, On ideals and uppers in BE-algebras, Sci. Math. Japo. Online e-2008, 351-357.